# SDR AWXA200601503

- Difficulty date: August 14, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546431280
- Condition: Debonded
- Location: Foreflap
- Part time: 46,726 hours, 31,080 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FOREFLAP, LOWER SURFACE HAS DISBONDED AREA 7.5" FROM I/B END.  RIGHT WING O/B FOREFLAP, LOWER SURFACE DISBONDED AREA 7.5" FROM I/B END REPAIRED I/A/W B737-300 SRM 51-70-10-2R4, REPAIR NR 4, FIGURE 202.
